Volume 22, Number 3, July-September 2016
|Page(s)||811 - 831|
|Published online||27 May 2016|
The Lebeau–Robbiano inequality for the one-dimensional fourth order elliptic operator and its application
1 School of Mathematics and Statistics,
and Center for Mathematics and Interdisciplinary Sciences, Northeast Normal
2 Institute of Mathematics, Jilin University, Changchun 130012, P.R. China.
Revised: 25 April 2015
In this paper, we establish the Lebeau–Robbiano inequality for the one-dimensional fourth order elliptic operator by using a point-wise estimate. Based on this inequality, we obtain the null controllability of one-dimensional stochastic fractional order Cahn–Hilliard equation.
Mathematics Subject Classification: 93B05 / 35K35 / 60H15
Key words: Lebeau–Robbiano inequality / null controllability / stochastic fractional order Cahn–Hilliard equation
© EDP Sciences, SMAI 2016
Initial download of the metrics may take a while.